# SDR UALA2011060902851

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,483 hours, 12,603 cycles
- Engine: Pwa PW4056
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 1110
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN TRIPPED OFF START OF TAKEOFF.  RAN CHECKLIST AND DID NOT RESET.  REPLACED LT ENG GCU.  RAN BOTH ENGINES, SYSTEM WORKED NORMAL.  REPLACED LT GEN TIE BREAKER.  BPCU BITE CHECK HAD LT GEN DP TRIP MAIN BUS-OVERLAP ZONE MSG TWICE.  GCU WAS REPLACED ON THE FIRST W-UP.
